# SDR KCSA081226

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 80,895 hours, 22,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE FUSELAGE FRAME UPPER CAP IS DAMAGED AT STA 700, RBL 80.
